# SDR NACA2018071800005

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND ON BS 727 CORD AT S18A [LEFT HAND]. REPLACED LT CHORD AT STA 727 FROM STR 18A – L TO STR 27L WITH NEW PART (P/N 65C38494-1) IAW SB 737-53A1166 REV 2 AND DWG 65C37277 REV -.
